| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump passed the displacement test but motor error alarm during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery test due to motor error alarm.Motor passed motor test.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a motor error alarm and no delivery alarm.The customer was able to successfully clear the motor error alarm and able to complete rewind.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.